# SDR EISA95432

- Difficulty date: November 18, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N368PA
- Make and model: Boeing 727221
- Aircraft serial: 22540
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Flange
- Condition: Corroded
- Location: Bs 950
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION, AT STRINGER 950D LOWER FLANGE.  REMOVED FLANGE PER SRM 51-10-1, FABRICATED NEW FLANGE AND INSTALLED PER SRM 51-10-6 AND 51-10-2.  (M)
